Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 59, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 27, 2008, 3:44 AM CDT for McCulloch County, Mason County, San Saba County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2008, 3:44 AM CDT (08:44 UTC)
- Expired
- Apr 27, 2008, 4:30 AM CDT
- In force
- 46 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Mason County, TX, McCulloch County, TX, San Saba County, TX
The radar
The San Angelo radar (KSJT), 148 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 11:34 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 8.7 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2062 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSJT 270845
TORSJT
TXC307-319-411-270930-
/O.NEW.KSJT.TO.W.0059.080427T0844Z-080427T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
344 AM CDT SUN APR 27 2008
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...
SOUTHWESTERN SAN SABA COUNTY IN WEST CENTRAL TEXAS...
NORTHEASTERN MASON COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 430 AM CDT
* AT 341 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES WEST OF
VOCA...OR ABOUT 9 MILES SOUTHEAST OF BRADY...MOVING SOUTHEAST AT 37
MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
VOCA AND KATEMCY BY 345 AM CDT...
FREDONIA BY 355 AM CDT...
PONTOTOC BY 410 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.
LAT...LON 3091 9887 3091 9894 3079 9895 3065 9903
3101 9946 3119 9932 3111 9875
TIME...MOT...LOC 0844Z 299DEG 33KT 3102 9922
$$1 follow-up statement
000
WWUS54 KSJT 270913
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
412 AM CDT SUN APR 27 2008
TXC307-319-411-270930-
/O.CON.KSJT.TO.W.0059.000000T0000Z-080427T0930Z/
MCCULLOCH TX-SAN SABA TX-MASON TX-
412 AM CDT SUN APR 27 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
NORTHEASTERN MASON...SOUTHWESTERN SAN SABA AND SOUTHEASTERN MCCULLOCH
COUNTIES...
AT 407 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR FREDONIA...OR 17
MILES NORTHEAST OF MASON...MOVING SOUTHEAST AT 38 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MASON...SOUTHWESTERN SAN SABA AND SOUTHEASTERN MCCULLOCH
COUNTIES.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF
60 MPH.
LAT...LON 3096 9884 3096 9885 3091 9887 3091 9894
3079 9895 3065 9903 3090 9931 3113 9915
3110 9876
TIME...MOT...LOC 0912Z 299DEG 33KT 3091 9900
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 27, 12:51 AM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Apr 27, 12:51 AM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 1251 AM CDT SUN APR 27 2008 .AVIATION... A COLD FRONT WILL PUSH QUICKLY SOUTH ACROSS WEST CENTRAL TEXAS LATE TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR WEST CENTRAL TEXAS UNTIL 5 AM CDT. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MAY BECOME MORE NUMEROUS OVERNIGHT. LOCALIZED IFR CONDITIONS ARE POSSIBLE WITH THE HEAVY RAIN WHICH ACCOMPANIES THE STORMS. WIDESPREAD LOW CLOUDINESS WITH MVFR CEILINGS IS EXPECTED ACROSS THE REGION EARLY SUNDAY MORNING. SKIES WILL GRADUALLY CLEAR FROM NORTH TO SOUTH ACROSS WEST CENTRAL TEXAS DURING THE DAY. GUSTY NORTH WINDS WILL FOLLOW PASSAGE OF THE COLD FRONT AND CONTINUE INTO THE DAY SUNDAY...BEFORE DIMINISHING LATER IN THE DAY. && .PREV DISCUSSION... /ISSUED 657 PM CDT SAT APR 26 2008/ AVIATION... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF WEST CENTRAL TEXAS UNTIL 1 AM CDT SUNDAY. SCATTERED THUNDERSTORMS WILL OCCUR THIS EVENING AND EARLY TONIGHT ACROSS MUCH OF WEST CENTRAL TEXAS. ADDITIONAL STORMS WILL LIKELY OCCUR ALONG AND BEHIND A COLD FRONT OVERNIGHT. THE COVERAGE OF SHOWERS AND STORMS SHOULD BE GREATEST AREAWIDE AFTER MIDNIGHT. THE COLD FRONT SHOULD MOVE SOUTH TO INTERSTATE 20 SHORTLY AFTER MIDNIGHT. THE FRONT WILL CONTINUE MOVING SOUTH TO INTERSTATE 10 BY DAYBREAK SUNDAY. WINDS WILL SHIFT TO THE NORTH WITH THE FRONTAL PASSAGE...AND GUSTY NORTH WINDS WILL OCCUR LATE TONIGHT AND SUNDAY MORNING. A POST-FRONTAL LOW CLOUD FIELD WILL OVERSPREAD THE REGION LATE TONIGHT AND SUNDAY MORNING. SKIES WILL CLEAR FROM NORTH TO SOUTH ACROSS THE REGION ON SUNDAY. PREV DISCUSSION... /ISSUED 327 PM CDT SAT APR 26 2008/ SYNOPSIS... THIS AFTERNOON...WE HAVE OUR 1ST FRONT NOW MOVING BACK NWD AS A WARM FRONT AT 19Z FROM AROUND SAN SABA TO JUST S OF SJT. OUR NEXT FRONT IS ENTERING THE ENTERING THE PANHANDLE AND WILL CONTINUE TO SURGE SWD DURING THE AFTERNOON HOURS. TO THROW MORE FUN INTO THE MIX ALSO HAVE A UPPER VORT MAX FROM THE BIG BEND WILL MOVE ACROSS SC TX TONIGHT. JUST STARTING TO GET A CU FIELD BUILDING WITH HEATING ACROSS THE BIG BEND AND PERMIAN BASIN. FRONT SHOULD MAKE ITS WAY INTO THE BIG COUNTRY DURING THE LATE EVENING AND JUST S OF THE CONCHO VALLEY AND HEARTLAND AROUND 12Z...THROUGH THE ENTIRE AREA BEFORE 18Z SUN. WITH MULTIPLE BOUNDARIES AS FACTORS...THE MAIN BEING OUR COLD FRONT. SHOULD SEE A LINE OF DECENT TSTMS DEVELOP AND MOVE SEWD ACROSS THE CWA IN THE LATE EVENING THRU LATE NIGHT HOURS WITH DECENT LIFT ASSOCIATED WITH THE STORMS...DECENT AVAILABLE MOISTURE AHEAD OF THE FRONT. MODEL SOUNDINGS SHOW FREEZING LEVELS BETWEEN 9-13KFT DURING THE NIGHT SO COULD HAVE SOME HAILERS. HIGH STRAIGHT LINE WINDS WILL DEFINITELY BE A FACTOR AS WELL AS THE POSSIBILITY FOR AN ISOLATED TORNADO. WILL KEEP POPS AROUND A LITTLE LONGER THAN PREVIOUSLY FORECASTED WITH SLOWER MOVEMENT OF SYSTEM. PRECIP SHOULD BE GONE ACROSS THE AREA BY SUNSET SUN NT. AFTER THAT LOOKS DRY FOR THE REMAINDER OF THE PERIOD. ANOTHER FRONT MOVES THROUGH ON THU...BUT FOR NOW LOOKS TO BE DRY...WITH RAINFALL MISSING US TO THE E. AS FOR TEMPERATURES...SUNDAY WILL BE COOL POST FRONTAL WITH NRLY WINDS AND LEFT OVER CLOUD COVER. WILL CLEAR OUT FOR SUN NT...BRINGING BACK AN UNSEASONABLY COOL NIGHT WITH 30S POSSIBLE. THEN WARMING TREND BEGINS MON. AS OF NOW...ONLY SLIGHT COOL DOWN EXPECTED W/ 2ND FRONT ON THU. 11/KEISER FIRE WEATHER... FIRE WEATHER CONCERNS FOR THIS EVENING AND THROUGH SUNDAY WILL BE LOW GIVEN SIGNIFICANT WETTING RAINFALL ASSOCIATED WITH A COLD FRONT FORECASTED TO AFFECT MOST OF WEST CENTRAL TEXAS. IN ADDITION... MINIMUM RH VALUES ACROSS THE REGION ON SUNDAY WILL REMAIN ABOVE RED FLAG CRITERIA. DRY CONDITIONS SHOULD PREVAIL THROUGH THE EXTENDED AS AN UPPER LEVEL RIDGE BUILDS INTO THE CENTRAL PLAINS. THE DRY CONDITIONS WILL CREATE AN ELEVATED FIRE WEATHER CONCERN BUT WINDS BELOW FIRE WEATHER CRITERIA SHOULD ARGUE AGAINST THE ISSUANCE OF ANY FIRE WEATHER PRODUCTS. 15 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 40 79 52 84 / 0 0 0 0 SAN ANGELO 39 80 48 86 / 10 0 0 0 JUNCTION 37 78 46 84 / 10 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 26, 2:12 PM CDT, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 212 PM CDT SAT APR 26 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-271915- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 212 PM CDT SAT APR 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF WEST CENTRAL THIS EVENING AND TONIGHT. THE MAIN HAZARDS FROM THESE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION TO THE SEVERE THUNDERSTORMS...LOCALLY VERY HEAVY RAINFALL IS ALSO POSSIBLE WHICH MAY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT FOR ALL OF WEST CENTRAL TEXAS. 15
In the hours before
Local storm report, Apr 27, 12:05 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1205 AM CDT SUN APR 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL EDEN 31.22N 99.84W
04/26/2008 E1.75 INCH CONCHO TX LAW ENFORCEMENT
&&
BMCINTYRSpecial weather statement, Apr 27, 12:16 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1216 AM CDT SUN APR 27 2008 TXZ073-139-154-270615- COLEMAN TX-CONCHO TX-MCCULLOCH TX- 1216 AM CDT SUN APR 27 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT FOR COLEMAN...CONCHO AND MCCULLOCH COUNTIES... AT 1215 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 5 MILES WEST OF DOOLE...OR ABOUT 17 MILES SOUTHEAST OF PAINT ROCK...MOVING EAST AT 33 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... DOOLE BY 1220 AM CDT SALT GAP BY 1225 AM CDT PEAR VALLEY BY 1235 AM CDT LOHN BY 1245 AM CDT ROCHELLE BY 110 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, Apr 27, 12:19 AM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1219 AM CDT SUN APR 27 2008 TXZ170-270600- MASON TX- 1219 AM CDT SUN APR 27 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT FOR MASON COUNTY... AT 1215 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 8 MILES NORTHWEST OF LOYAL VALLEY...OR ABOUT 10 MILES SOUTHEAST OF MASON...MOVING SOUTHEAST AT 17 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... LOYAL VALLEY BY 1240 AM CDT US-87 NEAR THE MASON-GILLESPIE COUNTY LINE BY 1250 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, Apr 27, 1:13 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 113 AM CDT SUN APR 27 2008 TXZ154-155-170-270715- MCCULLOCH TX-SAN SABA TX-MASON TX- 113 AM CDT SUN APR 27 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 AM CDT FOR MCCULLOCH...SAN SABA AND MASON COUNTIES... AT 111 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER BRADY LAKE...OR ABOUT 3 MILES WEST OF BRADY...MOVING EAST AT 23 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... BRADY BY 120 AM CDT ROCHELLE BY 130 AM CDT VOCA BY 150 AM CDT FREDONIA BY 205 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, Apr 27, 2:08 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 208 AM CDT SUN APR 27 2008 TXZ066-073-139-140-154-155-168-270815- RUNNELS TX-COLEMAN TX-BROWN TX-CONCHO TX-MCCULLOCH TX-SAN SABA TX- MENARD TX- 208 AM CDT SUN APR 27 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 AM CDT FOR RUNNELS...COLEMAN...BROWN...CONCHO...MCCULLOCH...SAN SABA AND MENARD COUNTIES... AT 207 AM CDT...A CLUSTER OF STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER ACROSS NORTHERN CONCHO...SOUTHEAST RUNNELS AND SOUTHERN COLEMAN COUNTIES. ALSO...ANOTHER STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF BRADY. THE STORMS WERE MOVING EAST AT 25 MPH...AND WILL AFFECT THESE COUNTIES THROUGH 315 AM. PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY MORNING FOR WEST CENTRAL TEXAS.
Local storm report, Apr 27, 3:02 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
302 AM CDT SUN APR 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 AM HAIL MELVIN 31.20N 99.58W
04/27/2008 E1.75 INCH MCCULLOCH TX AMATEUR RADIO
&&
SNThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:10 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 50 min |
| Apr 26, 7:46 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Concho, Runnels, Tom Green | 44 min |
| Apr 26, 8:26 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 49 min |
| Apr 26, 8:37 PM CDT | Severe Thunderstorm Warning | SJT | Sterling | 38 min |
| Apr 26, 8:42 PM CDT | Tornado Warning | SJT | Coke, Nolan | 33 min |
| Apr 26, 9:05 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch | 55 min |
| Apr 26, 9:12 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling | 33 min |
| Apr 26, 9:22 PM CDT | Tornado Warning | SJT | Concho, McCulloch, Menard | 38 min |
| Apr 26, 9:50 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 40 min |
| Apr 26, 9:52 PM CDT | Tornado Warning | SJT | Concho, McCulloch, Mason, Menard | 53 min |
| Apr 26, 10:25 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 50 min |
| Apr 26, 10:34 PM CDT | Tornado Warning | SJT | McCulloch, Mason, Menard | 56 min |
| Apr 26, 10:56 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 34 min |
| Apr 26, 11:03 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 42 min |
| Apr 26, 11:26 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 49 min |
| Apr 27, 2:23 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 52 min |
| Apr 27, 2:33 AM CDT | Tornado Warning | SJT | Concho, McCulloch | 27 min |
| Apr 27, 2:57 AM CDT | Tornado Warning | SJT | Concho, McCulloch | 48 min |
| Apr 27, 4:31 AM CDT | Severe Thunderstorm Warning | SJT | Mason, San Saba | 44 min |
| Apr 27, 4:31 AM CDT | Wind Advisory | SJT | Coke, Crockett, Irion, Schleicher, Sterling, Sutton and 1 more | 7 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.